# SDR SWIA201439459

- Difficulty date: September 22, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 29,247 hours, 27,159 cycles
- System (JASC): 5200 · Doors
- Part: Lever
- Condition: Chafed
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PULL-IN LEVER IS CHAFED.   REPAIRED FWD PULL-IN LEVER CHAFE IAW REO.
